# SDR MASA2012123152382

- Difficulty date: December 31, 2012
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 23,952 hours, 16,392 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PAX DOOR WARNING AFT CARGO CAUTION WITH ELECTRICAL SMELL.  REMOVED AND REPLACED PX 107.
